Journal of Nonlinear Mathematical Physics

Volume 5, Issue 2, May 1998, Pages 149 - 158

Nonlinear Wave Propagation Through Cold Plasma

Authors
S.G. BINDU, V.C. KURIAKOSE
Corresponding Author
S.G. BINDU
Available Online 1 May 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.2.6How to use a DOI?
Abstract
Electromagnetic wave propagation through cold collision free plasma is studied using the nonlinear perturbation method. It is found that the equations can be reduced to the modified Kortweg-de Vries equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 2
Pages
149 - 158
Publication Date
1998/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.2.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S.G. BINDU
AU  - V.C. KURIAKOSE
PY  - 1998
DA  - 1998/05
TI  - Nonlinear Wave Propagation Through Cold Plasma
JO  - Journal of Nonlinear Mathematical Physics
SP  - 149
EP  - 158
VL  - 5
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.2.6
DO  - https://doi.org/10.2991/jnmp.1998.5.2.6
ID  - BINDU1998
ER  -